MathSciNet Relay Station
MathSciNet bibliographic data
MR850631 11P05
Hooley, Christopher On some topics connected with Waring's problem. J. Reine Angew. Math. 369 (1986), 110–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement